Alert archive / North Carolina / Wind Advisories in 2007
Wind Advisory 17, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Mar 2, 2007, 12:10 AM EST for Ashe County, Watauga County, North Carolina; Grayson County, Virginia. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 12:10 AM EST (05:10 UTC)
- Expired
- Mar 2, 2007, 12:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Blacksburg, VA
Counties Ashe County, NC, Watauga County, NC, Grayson County, VA
The radar
The Roanoke radar (KFCX), 125 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 675 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRNK 020510 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1210 AM EST FRI MAR 2 2007 ...STRONG POST-FRONTAL WINDS EXPECTED THIS MORNING... VAZ007-020615- /O.EXP.KRNK.HW.W.0006.000000T0000Z-070302T0500Z/ TAZEWELL- INCLUDING THE CITY OF...TAZEWELL 1210 AM EST FRI MAR 2 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS HAVE SHIFTED TO THE SOUTHWEST AND HAVE DIMINISHED TO BELOW WARNING CRITERIA. STRONG GUSTS TO NEAR 40 MPH ARE STILL POSSIBLE THIS MORNING AS A STRONG FRONT MOVES THROUGH. $$ VAZ015-021315- /O.EXP.KRNK.WI.Y.0016.000000T0000Z-070302T0500Z/ /O.NEW.KRNK.WI.Y.0017.070302T0510Z-070302T1700Z/ GRAYSON- INCLUDING THE CITY OF...INDEPENDENCE 1210 AM EST FRI MAR 2 2007 ...WIND ADVISORY HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A NEW WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE PREVIOUS WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED WINDS OF 25 TO 35 MILES AN HOUR...WITH GUSTS AROUND 50 MPH... ARE EXPECTED THIS MORNING. WIND SHOULD WEAKEN TO BELOW ADVISORY CRITERIA BY MIDDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VAZ009-WVZ042-020615- /O.EXP.KRNK.WI.Y.0016.000000T0000Z-070302T0500Z/ SMYTH-MERCER- INCLUDING THE CITIES OF...MARION...BLUEFIELD 1210 AM EST FRI MAR 2 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE SHIFTED TO THE SOUTHWEST AND HAVE DIMINISHED TO BELOW ADVISORY CRITERIA. STRONG GUSTS TO NEAR 40 MPH ARE STILL POSSIBLE THIS MORNING AS A STRONG FRONT MOVES THROUGH. $$ NCZ001-018-021315- /O.NEW.KRNK.WI.Y.0017.070302T0510Z-070302T1700Z/ ASHE-WATAUGA- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE 1210 AM EST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. SUSTAINED WINDS OF 25 TO 35 MILES AN HOUR...WITH GUSTS AROUND 55 MPH... ARE EXPECTED THIS MORNING. WIND SHOULD WEAKEN TO BELOW ADVISORY CRITERIA BY MIDDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS71 KRNK 021300 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 800 AM EST FRI MAR 2 2007 ...STRONG POST-FRONTAL WINDS EXPECTED THIS MORNING... NCZ001-018-VAZ015-021700- /O.CON.KRNK.WI.Y.0017.000000T0000Z-070302T1700Z/ ASHE-WATAUGA-GRAYSON- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...INDEPENDENCE 800 AM EST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. SUSTAINED WINDS OF 25 TO 35 MILES AN HOUR...WITH GUSTS AROUND 55 MPH... ARE EXPECTED THIS MORNING. WIND SHOULD WEAKEN TO BELOW ADVISORY CRITERIA BY MIDDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH ARE POSSIBLE WITH GUSTS AS HIGH AS 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KRNK 021655 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1155 AM EST FRI MAR 2 2007 ...WIND WILL DIMINISH GRADUALLY THIS AFTERNOON... NCZ001-018-VAZ015-021800- /O.EXP.KRNK.WI.Y.0017.000000T0000Z-070302T1700Z/ ASHE-WATAUGA-GRAYSON- INCLUDING THE CITIES OF...WEST JEFFERSON...BOONE...INDEPENDENCE 1155 AM EST FRI MAR 2 2007 ...WIND ADVISORY WILL EXPIRE AT NOON EST TODAY... THE WIND WILL DIMINISH GRADUALLY THIS AFTERNOON. SUSTAINED WINDS WILL BE OUT OF THE NORTHWEST AT 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Mar 1, 11:54 PM EST, 16 minutes earlier.
Area forecast discussion, Mar 1, 11:54 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1154 PM EST THU MAR 1 2007
.UPDATE...
UPDATING FCSTS AT MIDNIGHT TO REMOVE PREVIOUS HIGH WIND WARNING
AND WIND ADV FOR SW VA AND SE WV AND ADDING WIND ADVISORY TO NW NC
AND GRAYSON COUNTY FOR POST-FRONTAL WINDS LATE TNGT AND TMRW
MORNING.
&&
.PREV DISCUSSION...
/ISSUED 1002 PM EST THU MAR 1 2007/
UPDATE...
FCST UPDATE FOR MAINLY MINOR CHGS. ANY SIGNIFICANT CONVECTION
LOOKS LIKE IT WILL BE CONFINED TO THE PIEDMONT SECTIONS AS WARM
FRONT STRUGGLING TO MOVE NORTH.
PREV DISCUSSION...
/ISSUED 649 PM EST THU MAR 1 2007/
AVIATION /00Z-24Z/...
A VERY STRONG S-SW LOW LEVEL JET IN PLACE ACROSS THE AREA IN
ADVANCE OF AN APPROACHING COLD FRONT. THIS IS JUST ABOVE A
RELATIVELY WEAKER SE FLOW AT THE SURFACE. THE RESULT PRIOR TO THE
COLD FRONTAL PASSAGE LATER TONIGHT WILL BE INTENSE LOW LEVEL
SHEAR...ESPECIALLY IN AREA EAST OF THE MOUNTAINS WERE DECOUPLING
WILL BE MORE PREVALENT.
CEILINGS AND VISIBILITIES WILL CONTINUE TO TREND LOWER THROUGH
THE EVENING. IFR OR LOWER LEVELS ARE EXPECTED ALONG AND JUST EAST
OF THE CREST OF THE BLUE RIDGE WHERE STRONG UPSLOPE OF MOISTURE
WILL PROVIDE FOR ABUNDANT RAINFALL AND LOW CEILINGS.
TOWARDS AND AROUND MIDNIGHT...INSTABILITY JUST IN ADVANCE OF THE
FRONT MAY ALLOW FOR SOME ISOLATED TO SCATTERED THUNDERSTORMS...AND
THEIR ASSOCIATED DOWNDRAFTS MAY ALLOW FOR BRIEF VERY GUSTY SURFACE WINDS.
AFTER ABOUT 08 OR 09Z...THE FRONT SHOULD BE THROUGH MOST OF THE
REGION WITH SW-W WINDS WITH SURFACE GUSTS ACROSS THE REGION AND
CEILINGS INCREASING TO THE LOW END OF VFR.
BY MORNING...SKIES SHOULD BE CLEAR WITH W-NW WINDS CONTINUING ON
THE GUSTY SIDE. BY THE LATE AFTERNOON...WINDS WILL BEGIN TO WEAKEN
AND START BACKING.
PREV DISCUSSION...
/ISSUED 605 PM EST THU MAR 1 2007/
UPDATE...
UPGRADING TO HIGH WIND WARNING IN TAZEWELL COUNTY. REPORTS OF 60
MPH GUSTS AND TREES DOWN IN THE COUNTY. SHUD LAST SEVERAL MORE HOURS.
PREV DISCUSSION...
/ISSUED 237 PM EST THU MAR 1 2007/
SHORT TERM /TONIGHT/...
BEST Q-VECTOR AND ISENTROPIC FORCING LINES UP WITH THE COLD FRONTAL
PASSAGE BETWEEN 06-12Z TONIGHT. MODELS BRING TWO BANDS OF RAIN WITH
ISOLATED THUNDER ACROSS THE CWA TONIGHT AHEAD OF THE SHOWERS AND
STORMS WITH THE COLD FRONT. THIS PATTERN RESEMBLES A BLEND FROM
LOCAL HEAVY RAIN CLIMATOLOGY BETWEEN UPSLOPE PATTERNS AND STRONG
DYNAMICS. UPSLOPE LOW LEVEL WINDS WILL ENHANCE THE QPF THIS EVENING
SETTING UP MOIST ANTECEDENT SOIL CONDITIONS. THEN WITH A QUICK
PERIOD OF HEAVY RAIN WITH THE CONVECTION ALONG THE FRONT RAINFALL
RATES MAY BE ENOUGH FOR SMALL STREAM FLOODING. COLD GROUND
TEMPERATURES...SNOW MELT AND LITTLE VEGETATION WILL LEAD TO A LARGE
AMOUNT OF RAIN FROM THIS EVENT RUNNING OFF INTO THE RIVERS. OHRFC
ALREADY HAS SIGNIFICANT WITHIN RISES ON THE GREENBRIER RIVER ON
FRIDAY.
850 MB LOW LEVEL JET IS 65 KTS THROUGH THE TENNESSEE VALLEY AT 18Z
AND THE JET IS FORECAST TO MOVE EAST AHEAD OF THE LOW...REACHING THE
CWA BY 00Z TONIGHT AND PEAKING AT 75 KNOTS OUT OF THE SOUTH AT
06-09Z. THIS WILL MEAN ABUNDANT SHEAR IN THE AREA AND WILL MEAN ANY
WINDS BROUGHT DOWN TO THE SURFACE BY THUNDERSTORMS MAY BE SEVERE.
LOW LEVEL MOISTURE IS INCREASING RAPIDLY FROM THE SOUTH. SURFACE DEW
POINTS ARE IN THE 40S OVER MUCH OF THE CWA AND WILL CONTINUE TO RISE
OVERNIGHT. THE 75 KT WINDS WILL BE ADVECTING 1.0 TO 1.5 INCH PWINS
INTO THE AREA...YET ANOTHER FACTOR THAT SUPPORTS HEAVY RAIN. PWIN
FROM PROFILER AT BCB IS SHOOTING UP AND HAS ALREADY DOUBLED UP TO .8
INCHES SINCE 12Z THIS MORNING. THE CAPE IS NOT PARTICULARLY HIGH BUT
ENOUGH MOMENTUM TRANSFER TO SUPPORT THE THREAT OF DAMAGING WINDS.
TEMPERATURES EAST OF THE MOUNTAINS WILL ALSO BE STEADY OR SLOWLY
RISING OVERNIGHT. GRIDS WILL REFLECT NON DIURNAL TRENDS. WILL BE
ISSUING A FLOOD WATCH FOR THE ENTIRE CWA DUE TO THE AMOUNT OF LIFT
AND MOISTURE EXPECTED THROUGH 12Z.
LONG TERM /FRIDAY THROUGH THURSDAY/...
FROPA WILL BRING END TO PRECIP EARLY FRIDAY MORNING. COLD AIR LAGS
BEHIND THE COLD FRONT...WITH RETURN OF SUNSHINE ON FRIDAY
TEMPERATURES SHOULD REBOUND NICELY ESPECIALLY IN SOUTHSIDE. PLAYED
TEMPERATURES CLOSE TO MAV GUID. COLDER AIR WILL FILTER INTO THE AREA
OVER THE WEEKEND...AS UPPER TROUGH SETTLES OVER THE EAST. LOWERED
TEMPERATURES ON SUNDAY AND SUNDAY NIGHT. 85H TEMPS BY SUNDAY ARE
FCST NEAR M10 DEG C. UPPER FLOW FLATTENS AGAIN FOR EARLY NEXT
WEEK...TEMPS MODERATING. MODELS HAVE DIFFERENT OPINIONS ON NEXT
SHORTWAVE WHICH SWINGS THRU THE GREAT LAKE MONDAY NIGHT AND TUESDAY.
LEANED TOWRADS THE DRIER SOLUTION. FLOW BECOME SOUTHERLY AND WARM
AIR SHOULD PUSH BACK INTO THE REGION BY WEDNESDAY. FOLLOWED HPCGUIDE
WHICH WAS A ECMWF/CANADIAN AND GFS BLEND.
AVIATION /20Z-18Z/...
MVFR CEILINGS HAVE SPREAD NORTH ALONG THE EAST SLOPES OF THE BLUE
RIDGE THIS MORNING. THERE WILL BE LITTLE CHANGE AT ROA...LYH AND DAN
UNTIL THE RAIN ARRIVES LATER THIS AFTERNOON. ONCE THE RAIN ARRIVES
THE STRONGER WINDS JUST ABOVE THE SURFACE WILL MIX DOWN RESULTING IN
GUSTS OF 25 TO 35 KTS. A LARGE AREA OF LIGHT TO MODERATE RAIN WILL
CONTINUE TO MOVE NORTHEAST OUT OF THE TENNESSEE VALLEY THIS
AFTERNOON. THIS WILL RESULT IN MVFR CONDITIONS AT BLF AND LWB. RAIN
WILL BE WIDESPREAD TONIGHT ACROSS THE FORECAST AREA WITH
THUNDERSTORMS ALSO LIKELY ALONG AND AHEAD OF THE COLD FRONT THAT
PASSES THROUGH THE AREA BETWEEN 06-12Z. CEILINGS WILL IMPROVE
RAPIDLY BEHIND THE FRONT...HOWEVER...WINDS WILL STILL BE GUSTY.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FLOOD WATCH UNTIL 9 AM EST FRIDAY FOR VAZ007-009>020-022>024-
032>035-043>047-058-059.
WIND ADVISORY UNTIL 12 PM EST FRIDAY FOR VAZ015.
NC...FLOOD WATCH UNTIL 9 AM EST FRIDAY FOR NCZ001>006-018>020.
WIND ADVISORY UNTIL 12 PM EST FRIDAY FOR NCZ001-018.
WV...FLOOD WATCH UNTIL 9 AM EST FRIDAY FOR WVZ042>045.
&&
UPDATE...Hazardous weather outlook, Mar 1, 9:37 PM EST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 937 PM EST THU MAR 1 2007 NCZ001>006-018>020-VAZ016-017-032>035-043>047-058-059-030245- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-CARROLL-FLOYD-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY- PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 937 PM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA... SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. RAIN WILL BE HEAVY AT TIMES TONIGHT AND IN ASSOCIATION WITH ANY THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT. VAZ009-015-WVZ042-030245- SMYTH-GRAYSON-MERCER- 937 PM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. RAIN WILL BE HEAVY AT TIMES TONIGHT AND IN ASSOCIATION WITH ANY THUNDERSTORMS. A WIND ADVISORY IS ALSO IN EFFECT UNTIL MIDNIGHT TONIGHT. GUSTS TO 50 MPH CAN BE ANTICIPATED TO THE WEST OF THE HIGHER RIDGES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT. WVZ043>045-030245- SUMMERS-MONROE-GREENBRIER- 937 PM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. RAIN WILL BE HEAVY AT TIMES TONIGHT AND IN ASSOCIATION WITH ANY THUNDERSTORMS. SIGNIFICANT RISES ON THE GREENBRIER RIVER WILL OCCUR ON FRIDAY DUE TO THE RAINFALL AND SNOW MELT. THESE RISES MAY TAKE THE RIVER AT ALDERSON ABOVE FLOOD STAGE FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT. VAZ007-030245- TAZEWELL- 937 PM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA. .DAY ONE...TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. RAIN WILL BE HEAVY AT TIMES TONIGHT AND IN ASSOCIATION WITH ANY THUNDERSTORMS. A HIGH WIND WARNING IS ALSO IN EFFECT UNTIL MIDNIGHT TONIGHT. GUSTS TO 60 MPH CAN BE ANTICIPATED TO THE WEST OF THE HIGHER RIDGES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT. VAZ010>014-018>020-022>024-030245- BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE- 937 PM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. RAIN WILL BE HEAVY AT TIMES TONIGHT AND IN ASSOCIATION WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:06 AM EST | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 29 min |
Nearby
Wind Advisories in North Carolina, 2007Wind Advisories in Virginia, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.